# SDR VNAA202412240085

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Component: Slat, Cndair
- Component part number: CC670126014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT #1 LEADING EDGE IS DENTED.    REPAIRED RH #1 SLAT LEADING EDGE SKIN IAW MHIRJ REO 670-57-42-1724 REV--.
